# SDR DU4R2007116

- Difficulty date: April 27, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Corroded
- Location: Bs 1851-1854
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED SKIN AT BS 1845 BS 1850 LBL 24 (EMPENNAGE INTERNAL).  REPAIRED BY TRIMMING OUT CORRODED AREA, HFEC INSPECTED NO CRACKING NOTED.  FABRICATING AND INSTALLING PERMANENT REPAIR DOUBLER 9.5 BY 10.0 FROM 7075-T6 .063 AND FILLER FROM 7075-T6 .071 CLAD IAW DELTA ERA 460838-14 REV ORIGINAL DATED 4-26-07, B757 SRM 53-00-01 FIGURE 101, DETAIL II, 51-40-08, FAA FORM 8100-9.
